# SDR DALA2021021600883

- Difficulty date: February 13, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N509DN
- Make and model: Airbus A350-941
- Aircraft serial: 0199
- Aircraft time: 12,512 hours, 1,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3509 EMERGENCY LIGHTS INOP IN COMFORT PLUS R/H SIDE AFT OF R2 DOOR. CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY POWER SUPPLY AT 102WL2. BONDS CHECK AND OPS CHECKS GOOD. (1729618)
